# SDR IPXA2021021765748

- Difficulty date: January 11, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 22,125 hours, 13,778 cycles
- Engine: Pwa PW4158
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: A2551031120000
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C PANEL 147CZ HAS 1EA ATTACH BRACKET CHAFFED.  REMOVED AND REPLACED FITTING IAW SRM 51-40-21.
